Follow
Ulf Kühn
Ulf Kühn
Professor for Number theory, Universität Hamburg
Verified email at math.uni-hamburg.de - Homepage
Title
Cited by
Cited by
Year
Cohomological arithmetic Chow rings
JI Burgos Gil, J Kramer, U Kühn
Journal of the Institute of Mathematics of Jussieu 6 (01), 1-172, 2007
1242007
Borcherds products and arithmetic intersection theory on Hilbert modular surfaces
JH Bruinier, JIB Gil, U Kühn
Duke Mathematical Journal 139 (1), 1-88, 2007
942007
Generalized arithmetic intersection numbers
U Kühn
Journal fur die Reine und Angewandte Mathematik 534, 209-236, 2001
822001
Arithmetic characteristic classes of automorphic vector bundles
JIB Gil, J Kramer, U Kühn
Documenta Math 10, 619-716, 2005
622005
Integrals of automorphic Green's functions associatedto Heegner divisors
JH Bruinier, U Kühn
International Mathematics Research Notices 2003 (31), 1687-1729, 2003
492003
The algebra of generating functions for multiple divisor sums and applications to multiple zeta values
H Bachmann, U Kühn
The Ramanujan Journal, 1-44, 2014
402014
A dimension conjecture for q-analogues of multiple zeta values
H Bachmann, U Kühn
Workshop" Research Trimester on Multiple Zeta Values, Multiple …, 2020
192020
The singularities of the invariant metric on the Jacobi line bundle
JIB Gil, J Kramer, U Kuhn
Recent Advances in Hodge Theory: Period Domains, Algebraic Cycles, and …, 2016
17*2016
Realizations of the formal double Eisenstein space
H Bachmann, U Kühn, N Matthes
arXiv preprint arXiv:2109.04267, 2021
92021
A short note on a conjecture of Okounkov about a q-analogue of multiple zeta values
H Bachmann, U Kühn
arXiv preprint arXiv:1407.6796, 2014
92014
On the arithmetic self-intersection numbers of the dualizing sheaf for fermat curves of prime exponent
C Curilla, U Kuehn
arXiv preprint arXiv:0906.3891, 2009
92009
On the arithmetic self-intersection number of the dualizing sheaf on arithmetic surfaces
U Kuehn
arXiv preprint arXiv:0906.2056, 2009
9*2009
Néron-Tate heights on algebraic curves and subgroups of the modular group
U Kühn
manuscripta mathematica 116 (4), 401-419, 2005
92005
On Galois representations via Siegel modular forms of genus two
M Dettweiler, U Kühn, R Stefan
Mathematical Research Letters 8 (4), 577­588, 2001
82001
Lower bounds on the arithmetic self-intersection number of the relative dualizing sheaf on arithmetic surfaces
U Kühn, J Müller
Transactions of the American Mathematical Society 369 (3), 1869-1894, 2017
62017
A height inequality for rational points on elliptic curves implied by the abc-conjecture
U Kühn, JS Müller
Functiones et Approximatio Commentarii Mathematici 52 (1), 127-132, 2015
52015
On Kudla's Green function for signature (2, 2), part I
R Berndt, U Kühn
arXiv preprint arXiv:1205.6417, 2012
52012
On Kudla's Green function for signature (2,2) Part II
R Berndt, U Kühn
arXiv preprint arXiv1209.3949, 2012
52012
A geometric approach to constructing elements of of curves
U Kühn, JS Müller
arXiv preprint arXiv:1504.01755, 2015
42015
Generalized arithmetic intersection numbers
U Kühn
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 327 (3), 283-288, 1998
41998
The system can't perform the operation now. Try again later.
Articles 1–20